Apap Extra is the strongest analgesic of the Apap family. It is a combination of a safe active substance (paracetamol 500mg) with a component enhancing and accelerating the action of the drug (caffeine 65mg). The additional component also acts as a stimulant on the central nervous system, which improves general well-being and additionally eliminates fatigue. Apap Extra was created in response to the needs of patients, according to which the ideal painkiller should remove even severe pain, but only in a safe way. Thanks to them, the strongest Apap was created, which at the same time is so safe that it can be used even by people suffering from coronary heart disease, hypertension and diabetes. Indications for use Apap Extra fights even severe pain: migraines, headaches, bone and joint pain, menstrual pain, muscle pain,neuralgia, toothache and fever in the course of colds and flu.
Headache, muscle pain, toothache, neuralgia, dysmenorrhea, and bone-joint pain, post-operative and post-traumatic pain. Relief of cold and flu symptoms.
Orally.Adults and children over 12: 1-2 tablets every 4-6 hours. Do not drink alcohol while taking the drug. Familiarize yourself with the properties of the medicine described in the leaflet before using it. Before using the medicine, check the expiry date on the packaging (label). Do not use this medicine after the expiry date. Store the medicine in a tightly closed container, out of the reach and sight of children, as required by the manufacturer.